# SDR COEA2016031315911

- Difficulty date: March 13, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: S54310252201
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT NACELLE INBD SHEET METAL PANEL LANDING REAR SECTION HAS LEVEL 2 FRETTING.  REPLACED WITH OEM PART.
